# SDR DALA2025010600081

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 OUT LIMIT CRUISE ROLLER OB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER OB FLAP ON RH WING AS PER AIRBUS CMM 57-53-21 TASK 57-53-21-000-810-A01 SUB TASK 57-53-21-000-006-A01 AND TASK 57-53-21-400-810-A01 SUB TASK 57-53-21-440-010-A01. (0746532)
